i want to know what will or can happen to a person's lungs after she has quit taking the ventolin and flovent puffers that was for asthma a year ago ? canshe devlop copd from not taking the puffers a year ago ? the person was forced to keep to a promise to not take the puffers , not do any treatments for any health problems , or see any specialists at all for any health problems in order to get her spouse to be incubated , so that the so called specialists could try & improve his lungs that had double pneumonia & severe copd in them , which it did not help as he died on feb. 11 this yr. .
24 Jan 2011
My sympathies for the loss of this patient's spouse.
It is extremely unlikely that a patient who was on Ventolin and Flovent for asthma would get COPD if they didn't use the inhalers for 1 year. This person obviously didn't get any asthma attacks (which was fortunate) so didn't really need them. Had they had an attack they would have had to use it ... regardless of the promise.
24 Jan 2011
I too extend my sincere deepest sympathies to you and your family, he evidentally was all right not using these medications I have a question for you (I make spelling mistakes all the time) just want to make sure I understand what you said did he have to be intubated, sometimes this is necessary in order to treat the problems and allow the lungs to rest while doing so, and some times (as with my Dad) they tried many many things and when all was said and done they were only able to do so much and he also ended up passing away, please all of you take care of yourselves
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 9 Aug 2009
... should you still take the inhalers
1 answer • 27 Jun 2010
all my tests have been completed with no results ct scan and endoscopy I have been on ventolin for 4 yrs and have to use more than recommended to get ...
1 answer • 26 Sep 2010
If they were effective, wouldn,t we be taking one or two. I am afraid of the long term effect. These drugs have so many side effects.
2 answers • 7 Jun 2011
what can happen if i stop taking my inhalers, long term.
6 answers • 13 Sep 2012